# SDR O2GA2022122787501

- Difficulty date: December 15, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N875UP
- Make and model: Beech B300
- Aircraft serial: FL1077
- Aircraft time: 4,208 hours, 3,566 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, THE RED “GEAR UNSAFE” LIGHT IN THE HANDLE BEGAN FLICKERING ON AND THEN REMAINED ILLUMINATED. CREW FOLLOWED CHECKLIST, DIVERTED TO KDAL. LANDING WAS UNEVENTFUL. MAINTENANCE  ADJUSTED THE LEFT MAIN LANDING GEAR UP POSITION SWITCH. GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
